A posteriori error estimates for a Maxwell type problem
Anjam, I., Mali, O., Muzalevsky, A., Neittaanmäki, P., & Repin, S. (2009). A posteriori error estimates for a Maxwell type problem. Russian Journal of Numerical Analysis and Mathematical Modelling, 24(5), 395-408. https://doi.org/10.1515/RJNAMM.2009.025
© de Gruyter 2009. Published in this repository with the kind permission of the publisher.
In this paper, we discuss a posteriori estimates for the Maxwell type boundary-value problem. The estimates are derived by transformations of integral identities that define the generalized solution and are valid for any conforming approximation of the exact solution. It is proved analytically and confirmed numerically that the estimates indeed provide a computable and guaranteed bound of approximation errors. Also, it is shown that the estimates imply robust error indicators that represent the distribution of local (inter-element) errors measured in terms of different norms.
PublisherWalter de Gruyter GmbH
ISSN Search the Publication Forum0927-6467
Publication in research information system
MetadataShow full item record
Showing items with similar title or keywords.
A posteriori error control for Maxwell and elliptic type problems Anjam, Immanuel (University of Jyväskylä, 2014)
On the convergence of the finite element approximation of eigenfrequencies and eigenvectors to Maxwell's boundary value problem Neittaanmäki, Pekka; Picard, Rainer (Suomalainen tiedeakatemia, 1981)
Generalized Maxwell equations in exterior domains 2, Radiation problems and low frequency behavior Pauly, Dirk (University of Jyväskylä, 2007)
Partial data inverse problems for Maxwell equations via Carleman estimates Chung, Francis J.; Ola, Petri; Salo, Mikko; Tzou, Leo (Elsevier, 2018)In this article we consider an inverse boundary value problem for the time-harmonic Maxwell equations. We show that the electromagnetic material parameters are determined by boundary measurements where part of the boundary ...
Functional a posteriori error equalities for conforming mixed approximations of elliptic problems Anjam, Immanuel; Pauly, Dirk (University of Jyväskylä, 2014)